# SDR ASOA97025

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3037223
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LFT/DFW - INBOUND, CREW REPORTED OIL PRESSURE FLUCTUATING BELOW THE GREEN ARC WITH ASSOCIATED OIL WARNING CAUTION AND SHUT DOWN THE RIGHT ENGINE.  LANDING WAS MADE SAFELY AT DFW WITHOUT FURTHER INCIDENT.  DFW MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE CARBON SEAL AND SERVICED THE ENGINE WITH OIL.  ALL OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
